# SDR USAA2015040100014

- Difficulty date: March 19, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 45,553 hours, 26,009 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Part number: D2755002200000
- Condition: Corroded
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, CORROSION ON RT WING FLAP TRACK NR 3 OTBD PIVOT BOLT.  REPLACED PIVOT BOLT AS REQUIRED.
